Home HealthTopics Health Centers Reference Library Research
Join us on Facebook Join us on Facebook Share on Facebook

Dental Anesthesia

Allergies to Epinephrine

08/27/2009

Question:

I just wanted to clarify an answer that you gave to someone else with an alergy to Epinephrine.

You can be sensitive to epinephrine and therefore suffer symptoms from having it injected.

I am hypoglycemic and therefore am sensitive to the epinephrine that is secreted when my body tries to process sugars. My body naturally produces epinephrine but I have a negative reaction to this- therefore I also feel like I am going to die and am bed-ridden for two days when I go to the dentist and am given injections containing epinephrine.

Just to clarify!

Thanks!

Answer:

I'm sorry but I am not sure what the question is here. The first sentence is correct but probably could have been worded better. Is that what you mean??????

For more information:

Go to the Dental Anesthesia health topic, where you can:

Response by:

Steven I Ganzberg, SB, DMD, MS Steven I Ganzberg, SB, DMD, MS
Formerly, Clinical Professor of Dentistry
College of Dentistry
The Ohio State University